Hereditarily just infinite profinite groups with complete Hausdorff dimension spectrum

Yiftach Barnea, Matteo Vannacci

Research output: Contribution to journalArticlepeer-review

59 Downloads (Pure)

Abstract

We prove that the inverse limit of certain iterated wreath products in product action have complete Hausdorff dimension spectrum with respect to their unique maximal filtration of open normal subgroups. Moreover we can produce explicitly subgroups with a specified Hausdorff dimension.
Original languageEnglish
Pages (from-to)1-10
Number of pages10
Journal Journal of Algebra and Its Applications
DOIs
Publication statusPublished - 31 Dec 2018

Cite this